View Single Post
Old 04-24-2012, 04:34 PM   #4
Isotope Isotope is offline
Senior Veteran
(male)
 
Join Date: Nov 2010
Location: West Coast
Posts: 606
Isotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB UserIsotope HB User
Re: Pain meds make feel feel worse overall, but help original issueAnyone else?

Retro-

You and I may be having some similar experiences. Bottom line: When I am on a dose that is high enough to give me any pain relief I just feel sickly, lethargic, sleepy, cloudy, loopy, dull, depressed, withdrawn, anxious, weak, and most recently I felt like I was going nuts and crawling out of my skin. These sensations are so uncomfortable for me that I rarely take my full script, and when I do take my full allotment I'm not functional at all. No wonder I have months and months of excess supply. I'm under-medicated for pain but over-medicated for functioning. This paradox makes it difficult to find a dose that is worth taking at all....

Iso

 
Reply With Quote